# SDR SIMA200931503

- Difficulty date: November 7, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 18,380 hours, 13,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670331553
- Condition: Corroded
- Location: Fuselage
- Part time: 18,380 hours, 13,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE BASE VISIT THE STRINGER 19R WAS FOUND TO BE CORRODED BETWEEN FS 421 AND FS 469.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED STRINGER 19R BETWEEN FS421 AND FS469 IAW CRJ SRM 53-00-03.  THIS CORROSION LEVEL IS A LEVEL ONE, HOWEVER EAGLE AVIATION SERVICES INC DOCUMENTED THIS AS A MAJOR REPAIR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
